Posted by cheryl allman (22.214.171.124) on August 21, 2000 at 21:16:41:
In Reply to: Some plain english help please.. posted by Peter on August 21, 2000 at 15:33:28:
hi, I`m on prednisolone at the moment, its a steroid that is taken at first at a high dosage, then tapered off till you get down to nothing, its supposed to kick in very fast to stop the pain getting through, or only very slightly, I have had only one attack in two weeks on these, BUT, you will feel quite ill for the first week, nausea, not being able to sleep, a ravenous apetite, jumpy legs, like a cat on a hot tin roof, I also felt flush and like my neck and eyes were bulging. Is it worth it? well when I am on the last tablet I`ll let you know if the ch comes back. I have to take two, whats the word?, like seesions of these, like a shock tactic.
I also have the injection, well worth it, practically instant relief.
the other two drugs, I don`t know about sorry
Post a Followup